# SDR A6WA201745099

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 33,078 hours, 31,872 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CLIMBING THROUGH 4500 FT, RECEIVED SMOKE CARGO WARNING MSG.   C/W QRH, MSG EXTINGUISHED. BOTH CARGO BOTTLES DISCHARGED PER QRH.  INSPECTED AFT CARGO SMOKE DETECTOR AND FOUND LOOSE HARDWARE INSIDE SMOKE DETECTOR'S CIRCUIT BOARD. R&R SMOKE DETECTOR IAW AMM26-15-01.  OPS CHECK GOOD.
